Photodermatitis from tetrazepam

@article{Quinones1998PhotodermatitisFT,
  title={Photodermatitis from tetrazepam},
  author={D. Quinones and I. S{\'a}nchez and S. Alonso and J. L. Garcia-Abujeta and L. Fern{\'a}ndez and F. Rodr{\'i}guez and D. Mart{\'i}n-Gil and J. Jerez},
  journal={Contact Dermatitis},
  year={1998},
  volume={39}
}
  • D. Quinones, I. Sánchez, +5 authors J. Jerez
  • Published 1998
  • Medicine
  • Contact Dermatitis
  • Case Report A 35-year-old woman was treated for sciatica with ibuprofen 400 mg oral 3¿ daily, and diazepam 5 mg oral at night. One night, she also took 50 mg oral tetrazepam because of muscle spasm. The following day, after sun exposure in the morning, she developed an itchy micropapular rash on sun-exposed areas. Treatment was discontinued and the eruption cleared with skin desquamation in 10 days. She needed therapy with systemic antihistamines and corticosteroids. Patch and photopatch tests… CONTINUE READING
    13 Citations

    Topics from this paper

    Tetrazepam drug sensitivity − usefulness of the patch test
    • 28
    Systemic dermatitis due to tetrazepam.
    • 10
    • PDF
    Acute generalized exanthematous pustulosis due to tetrazepam.
    • 25
    • PDF
    Probable drug rash with eosinophilia and systemic symptoms syndrome related to tetrazepam
    • 4
    Airborne contact dermatitis to tetrazepam in geriatric nurses – a report of 10 cases
    • 17
    On the clinical evidence leading to tetrazepam withdrawal
    • 6

    References

    SHOWING 1-10 OF 10 REFERENCES
    Photo-onycholysis caused by clorazepate dipotassium.
    • 22
    Tetrazepam allergy detected by patch test
    • 32
    Photosensitivity reaction to chlordiazepoxide.
    • 22
    Cross‐reactive Type IV hypersensitivity reactions to benzodiazepines revealed by patch testing
    • 22
    Photosensitivity due to alprazolam.
    • 5
    Polygenic heredity of porphyria cutanea tarda.
    • 10
    Exanthem induced by diazepam and sunlight (in Hungarian)
    • Börgyogy Vener Sz 1975:
    • 1975